Publication
Title
Mean-payoff games with partial-observation : extended abstract
Author
Abstract
Mean-payoff games are important quantitative models for open reactive systems. They have been widely studied as games of perfect information. In this paper we investigate the algorithmic properties of several subclasses of mean-payoff games where the players have asymmetric information about the state of the game. These games are in general undecidable and not determined according to the classical definition. We show that such games are determined under a more general notion of winning strategy. We also consider mean-payoff games where the winner can be determined by the winner of a finite cycle-forming game. This yields several decidable classes of mean-payoff games of asymmetric information that require only finite-memory strategies, including a generalization of perfect information games where positional strategies are sufficient. We give an exponential time algorithm for determining the winner of the latter.
Language
English
Source (journal)
Lecture notes in computer science. - Berlin, 1973, currens
Source (book)
Reachability Problems 8th International Workshop, RP 2014, September 22-24, 2014, Oxford, UK / Ouaknine, Joël [edit.]; et al.
Publication
Cham : Springer , 2014
ISBN
978-3-319-11438-5
978-3-319-11439-2
Volume/pages
8762 (2014) , p. 163-175
Full text (Publisher's DOI)
UAntwerpen
Publication type
Subject
External links
Record
Identifier
Creation 19.11.2018
Last edited 25.05.2022